# SDR GUUA91253112110A

- Difficulty date: November 21, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 14,735 hours, 19,125 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 544.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED 1 SHEARED RIVET AFT LOWER FUSELAGE BELLY FS 544.250 AFTER FURTHER INSP, DISCOVERED SKIN BULGING NEXT TO SHEARED RIVET.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR.  ACFT DOWN FOR STRUCTURAL INSP.
